# SDR YENA2021072200470

- Difficulty date: July 11, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N615JB
- Make and model: Airbus A320-232
- Aircraft serial: 2461
- Aircraft time: 62,792 hours, 22,177 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Leaking
- Location: Emergency Open
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 2080, FLL-DCA. WHEN PERFORMING WKLY CK FOUND L1 CREW, PASSENGER DOOR DAMPER AND EMERGENCY OPERATION CYLINDER LEAKING; R & R L1 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-11-14. OPS CK GOOD. OK FOR SVC
